# SDR UIEA2025041600482

- Difficulty date: April 22, 2025
- Submitted: April 23, 2025
- Operation: Air carrier
- Aircraft: N5113A
- Make and model: Boeing 737-83N
- Aircraft serial: 32611
- Aircraft time: 58,992 hours, 31,573 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER FUSELAGE FWD ENTRY AREA, AT STA 303.9 AND LBL 60, FLOOR ANGLE WITH CRACK.( REPAIRED INNER CHORD ANGLE AT FWD ENTRY DOOR LOWER SILL, STA 303.9 WL 208, LBL 60 I/A/W COOPESA COO-EO-2025-22069-R00 REV:00 DATED: MAR-27-25, DOCUMENTED ON F.A.A FORM 8110-3. NO FURTHER DEFECTS NOTED )
